# SDR SWAA2019080235502

- Difficulty date: July 16, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149A7519
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED AT BS. 540, BETWEEN BL 0 TO RBL 25.     R&R SUPPORT PER SRM.
